# SDR YENA2024052300774

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N827JB
- Make and model: Airbus A320-232
- Aircraft serial: 05677
- Aircraft time: 40,160 hours, 13,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 66-68 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SILL LOC. BTW FR66/FR68 AT LEVEL STR23L AFT GALLEY ARE A (1 EA) (CPCP FINDING); PERFORMED PERMANENT REPAIR ON LOWER SILL LOC. BTW FR66/FR68 AT LEVEL STR23L AFT GALLEY AREA IAW A320 SRM 53-41-14-300-001 PRINCIPLE 5. TOOLS USED: CALIPER P/N 500-197-30 S/N A21147759 DUE DATE:DEC-22-2024. THIS REPAIR IS CATEGORY A
